# SDR UALA2012050102576

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,613 hours, 17,004 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 22
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO BLOCKS DUE TO LAV/SMOKE WARNING.   REPLACED SDCU 10WQ, LAV SMOKE FAULT CLEARED AND CHECKED GOOD.
